MAUDE Adverse Event Report: ResMed Pty Ltd Astral 100 - AMER; Continuous, Ventilator, Home Use

ResMed Pty Ltd Astral 100 - AMER; Continuous, Ventilator, Home Use
Model Number 27001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to resmed that an astral device displayed a 'low pressure' alarm while in use.Learn circuit was performed and the device displayed 'without spo2 monitoring'.The patient was placed on a different device.The patient's spo2 was 88% and manual ventilation was provided.
 
Additional Manufacturer Narrative
The astral device was returned to a third-party service center.Error 121 displayed during learn circuit while using the patient's single limb circuit with leak.The astral device was returned to resmed for an engineering investigation.Visual inspection identified contamination within the device.Review of the device logs identified the device displayed multiple alm_109 circuit fault alarms during ventilation, however, device operation was continued.Performance testing could not reproduce learn circuit error 121 and alm_109 circuit fault due to evaporation or drying of the contamination and/or water ingress.Based on all available evidence and complaint investigations of a similar nature, the investigation determined that learn circuit error 121 and alm_109 circuit fault were due to contamination and/or water ingress from operator misuse leading to incorrect reading of flow and proximal pressure values.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference: (b)(4).

Brand Name
Astral 100 - AMER
Common Device Name
Continuous, Ventilator, Home Use
Manufacturer (Section D)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key50332128
Report Number3004604967-2026-01319
Device Sequence Number5356777
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)230213(10)1687256
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1687256
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexUnknown